# SDR 99ZZZM342

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS NOTED COMING FROM THE RIGHT MAIN LANDING GEAR AFTER LANDING.  NO FIRE NOTED BY THE EMERGENCY CREW.  RESIDUAL HYDRAULIC WAS NOTICED ON BRAKES AFTER THE BRAKES WERE REPLACED THE PREVIOUS NIGHT.  MAINTENANCE ROTATED BRAKES AND NO DRAGGING WAS NOTED.  (M)
